Posted 31 March 2017 - 08:11 AM
Now what I would say to b305m is this, no, precious one, you do not deserve this, no one does deserve this suffering. Having said that, as aweful as you feel right now, KNOW this, this is temporary. You can grow through it into a much more compassionate, beautiful person. I am so sorry for your pain. Go to the success stories and read Irish Will. He was very young when put on, spent 10 years on, came off abruptly, but came back to tell us how his "horrendous case" as he called himself, turned out. Also, go online , u tube and watch Laura Delano talk of her healing. Very young on, was on 10 plus years, she is a new person. You will come through. The waiting is hard but you can learn, as we all must, patience And acceptance. Go read Irish will. Be encouraged!!!!
I do take Flonase,also take Zyrtec on and off. Maybe twice per week. I am on Vit. C, B-complex, Vit. D, selenium, Vit E, fish oil, and l-lysine and thats it. No street drugs. No alcohol. 9/2006 Welbutrin XL 150mg, Began Weaning June 15, 2015, Alternating days, changed each mos. Oct 2015 switch to Immediate release 37.5mg. mid october 2015 down to 18.75, (9.37mg twice daily. stayed there one mos.) Dec 2015 down to 9.37mg in AM and 7mg in PM, January 2016 down to 7mg AM and 4.6mg in PM. 4/5/16 cut down what I thought was 2.5 to 3mg. From 4/16/16 until yesterday, was not doing well. 4/20/16, 37.5mg yesterday for first time. 4/21/16 Two days now on 37.5mg. 4/22/16 took monitors advise and dropped dose to 18.75, split dose ,twice daily, now holding.